I had my first shot of depo 8 weeks ago 3 weeks after my son was born I am very sexually active and got my first period on the 28 of April I bled for 10 days Wich I thought was odd cause it was really heavy but now I have missed this month what does that mean could I have Fallon pregnent again
It is not unusual for your period to be irregular when starting the Depo shot. IF you are worried that you could be pregnant, take a home pregnancy test and see what happens. Since you are already late for your period, you can take a test whenever you are ready. IF the test is negative, then you can continue with your plan to have the Mirena placed. IF the test is positive, then you need to see your ob/gyn for an appointment. good luck and congratulations on your new son.
I also have started having realy bad back pains and my neck is sore I am booked in on the 27 th June for a merina cause I have had two kids and don't want anymore but they will not let me get my tubes tied
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.